Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 4, Pages 622–635 (Mi mz12143)  

Localized Blow-Up Regimes for Quasilinear Doubly Degenerate Parabolic Equations

A. E. Shishkovab, Y. A. Yevgenievab*

a Peoples' Friendship University of Russia, Moscow
b Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine

Abstract: Singular blow-up regimes are studied for a wide class of second-order quasilinear parabolic equations. Energy methods are used to obtain exact (in a certain sense) estimates of the final profile of the generalized solution near the blow-up time depending on the rate of increase of the global energy of this solution.

Keywords: quasilinear parabolic equations, energy solutions, blow-up regimes.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
The work of the first-named author was supported by the “5-100” program of RUDN University.

* Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm12143

Full text: PDF file (556 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:4, 639–650

Bibliographic databases:

UDC: 517.9
Received: 31.07.2018
Revised: 07.03.2019

Citation: A. E. Shishkov, Y. A. Yevgenieva, “Localized Blow-Up Regimes for Quasilinear Doubly Degenerate Parabolic Equations”, Mat. Zametki, 106:4 (2019), 622–635; Math. Notes, 106:4 (2019), 639–650

Citation in format AMSBIB
\Bibitem{ShiYev19}
\by A.~E.~Shishkov, Y.~A.~Yevgenieva
\paper Localized Blow-Up Regimes for Quasilinear Doubly Degenerate Parabolic Equations
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 4
\pages 622--635
\mathnet{http://mi.mathnet.ru/mz12143}
\crossref{https://doi.org/10.4213/mzm12143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4017573}
\elib{https://elibrary.ru/item.asp?id=41707035}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 4
\pages 639--650
\crossref{https://doi.org/10.1134/S000143461909030X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000492034300030}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074159463}


Linking options:
  • http://mi.mathnet.ru/eng/mz12143
  • https://doi.org/10.4213/mzm12143
  • http://mi.mathnet.ru/eng/mz/v106/i4/p622

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:138
    References:9
    First page:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021